Alert archive / New Mexico / Tornado Warnings in 2009

Tornado Warning 15, NWS Albuquerque, NM

August 18, 2009Harding County, New Mexico

NWS Albuquerque, NM issued this tornado warning at Aug 18, 2009, 5:00 PM MDT for Harding County, New Mexico. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2009, 5:00 PM MDT (23:00 UTC)
Expired
Aug 18, 2009, 5:18 PM MDT
In force
18 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

County Harding County, NM

The radar

The Cannon AFB radar (KFDX), 146 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 18, 12:29 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.0 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2009-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 144 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2009-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
144 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
847 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS55 KABQ 182300
TORABQ
NMC021-182330-
/O.NEW.KABQ.TO.W.0015.090818T2300Z-090818T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
500 PM MDT TUE AUG 18 2009

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL HARDING COUNTY IN NORTHEAST NEW MEXICO

* UNTIL 530 PM MDT

* AT 500 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES SOUTH OF
  BUEYEROS...OR ABOUT 18 MILES NORTHEAST OF MOSQUERO...MOVING
  NORTHEAST AT 20 MPH.

* THE TORNADO WILL BE...
  8 MILES NORTHWEST OF ROSEBUD AROUND 530 PM MDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR NORTHEASTERN NEW MEXICO.

&&

LAT...LON 3609 10370 3610 10336 3575 10338 3572 10367
      3594 10383
TIME...MOT...LOC 2300Z 247DEG 19KT 3590 10367

$$

40
1 follow-up statement
000 
WWUS55 KABQ 182318
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
518 PM MDT TUE AUG 18 2009

NMC021-182329-
/O.CAN.KABQ.TO.W.0015.000000T0000Z-090818T2330Z/
HARDING-
518 PM MDT TUE AUG 18 2009

...TORNADO WARNING CANCELLED FOR EAST CENTRAL HARDING COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM AND POSSIBLE TORNADO HAVE WEAKENED...THEREFORE THE
TORNADO WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR NORTHEASTERN NEW MEXICO.

LAT...LON 3609 10370 3610 10336 3575 10338 3572 10367
      3594 10383
TIME...MOT...LOC 2319Z 247DEG 19KT 3594 10356

$$

40

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Aug 18, 3:05 PM MDT, 1 hour 55 minutes earlier.

Area forecast discussion, Aug 18, 3:05 PM MDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
305 PM MDT TUE AUG 18 2009

.DISCUSSION...
SEVERE THUNDERSTORMS HAVE ERUPTED ALONG THE EAST SLOPES OF THE
CENTRAL MOUNTAIN CHAIN THIS AFTERNOON AS EXPECTED.  THESE STORMS
WILL CONTINUE TO MOVE EAST AND NORTHEAST OFF THE HIGHER TERRAIN INTO
VERY UNSTABLE AIR THROUGH THE EVENING HOURS. LAPS ANALYSIS CURRENTLY
SHOWING CAPE VALUES BETWEEN 2000 AND 3000 J/KG ROUGHLY NORTHEAST OF
A LINE FROM KRTN...TO KLVS....TO PORTALES...WITH ANOTHER POCKET OF
INSTABILITY OVER THE SOUTH CENTRAL MTNS. MEANWHILE THE NAM CONTINUES
TO INDICATE 40-50KTS OF 0-6KM SHEAR ACROSS THIS AREA.  SOUTHEASTERLY
SFC WINDS CONTINUE TO ADVECT DEWPOINTS IN THE 60S ACROSS THE EASTERN
PLAINS WHILE WEST TO SOUTHWEST WINDS ARE CURRENTLY MIXING DOWN TO
THE SURFACE ACROSS THE NORTHERN MTNS.  THE AREA OF CONVERGENCE WILL
CONTINUE TO BE A FOCUS FOR THUNDERSTORM DEVELOPMENT THROUGH THE
EVENING. ADDING TO THE LIFT IS THE SHORTWAVE TROUGH MOVING INTO
WESTERN NM AT THIS TIME. THEREFORE...THE MAIN STORM MODE WILL BE
SUPERCELLS INTO THE EVENING...WITH VERY LARGE HAIL...DAMAGING WINDS
AND ISOLATED TORNADOES.

THE TROUGH AXIS WILL MOVE EAST OF NM BY WEDNESDAY MORNING...LEAVING
THE CWA UNDER LARGE SCALE SUBSIDENCE. THUS...WEDNESDAY SHOULD BE
QUIET ACROSS MUCH OF THE AREA...WITH AN OUTSIDE CHANCE OF A STRAY
SHOWER OR TSTM ACROSS THE NORTHEAST AND/OR SOUTHEAST.
OTHERWISE...BREEZY WEST TO NORTHWEST WILL DRY THE AREA OUT...WITH
PERHAPS AN HOUR OR TWO OF CRITICAL FIRE WEATHER CONDITIONS ACROSS
THE NW.

A STRONG BACK DOOR FRONT WILL MOVE SOUTHWEST ACROSS THE STATE LATE
WEDNESDAY INTO THURSDAY.  THIS SHOULD PUSH MOISTURE BACK THROUGH THE
GAPS OF THE CENTRAL MTN CHAIN ON THURSDAY AFTN/EVE AND MODELS ARE
SUGGESTING THIS PUSH MAKES IT ALL THE WAY TO THE ARIZONA BORDER.
MODELS ARE NOT PRODUCING ANY QPF ACROSS THE AREA...AND THOUGH
BEHIND THE FRONT IT WONT BE AS MOISTURE RICH AS THE FRONT
YESTERDAY..IT SEEMS PRUDENT TO ADD A MENTION OF SHOWERS AND TSTMS
ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAINS. SHOULD THE
MOISTURE REACH AS FAR WEST AS THE AZ BORDER...THIS WILL SET THE
STAGE FOR SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS WESTERN
PORTIONS OF THE STATE...DESPITE THE UPPER HIGH BUILDING
OVERHEAD...AND LATER SHIFTS MAY NEED TO RAISE POPS FOR FRIDAY
AFTERNOON. OVER THE WEEKEND...THE UPPER HIGH WILL DOMINATE THE
WEATHER PATTERN...AND MOISTURE MAY BE RECYCLED IN THE FORM OF
SHOWERS AND THUNDERSTORMS OVER THE HIGHER TERRAIN.

34

&&

.AVIATION...
SHORT WAVE TROUGH MOVING THROUGH NORTHERN NEW MEXICO TONIGHT WILL
SHIFT MOUNTAIN TOP WINDS TO NORTHWEST. THROUGH 12Z WED...VFR
CONDITIONS WESTERN NEW MEXICO WITH A FEW CLOUD BUILDUPS WITH GUSTY
WINDS OVER MAINLY GILA REGION. CENTRAL MOUNTAIN CHAIN TO THE TEXAS
BORDER...WDLY SCT MOUNTAIN OBSCURATIONS IN MVFR/IFR CIGS/VSBYS DUE
TO STRONG TO SEVERE TSTMS WITH POTENTIAL FOR WIND GUSTS IN EXCESS
OF 50 KT AND LARGE HAIL TIL 03Z. LOCALIZED MVFR/IFR CIGS/VSBYS IN
LOW CLOUDS/FOG NEAR TX BORDER POSSIBLE AFT 06Z.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z.

&&

.FIRE WEATHER...
INCREASE IN MID LEVEL MOISTURE OVER SOUTHWEST AND LOWER RIO
GRANDE VALLEY AREAS WILL RESULT IN ISOLATED TO SCATTERED MAINLY
DRY SHOWERS AND A FEW STORMS REST OF THE AFTERNOON AND THIS
EVENING. A STRONG SHORT WAVE TROUGH MOVING THROUGH NORTHERN NEW
MEXICO TONIGHT WILL BRING STRONGER WINDS ALOFT...AND COMBINED WITH
LATE DAY HUMIDITIES BELOW 15 PERCENT...LOCALIZED CRITICAL FIRE
WEATHER CONDITIONS WILL BE POSSIBLE BEFORE SUNSET MAINLY OVER
NORTHWEST AND WEST CENTRAL NEW MEXICO. FROM THE CENTRAL MOUNTAIN
CHAIN EASTWARD...DEEPER LOW LEVEL MOISTURE HAS ALLOWED FOR
SCATTERED SHOWERS AND THUNDERSTORMS...SOME STRONG TO SEVERE...TO
DEVELOP THIS AFTERNOON.

MODELS SHOW MUCH OF THE LOW LEVEL MOISTURE TO BE SWEPT TOWARDS THE
TEXAS BORDER WEDNESDAY AS DRY NORTHWEST FLOW PREVAILS...RESULTING IN
MUCH LESS CONVECTIVE ACTIVITY. LATE DAY RH WILL CONTINUE TO FALL
BELOW 15 PERCENT IN THE WEST...AND SOME LOCALIZED CRITICAL
CONDITIONS MAY DEVELOP IN THE AFTERNOON.

ANOTHER SURFACE FRONT THURSDAY WILL PUSH LOW LEVEL MOISTURE BACK TO
THE CENTRAL MOUNTAIN CHAIN AND POSSIBLY INTO THE RIO GRANDE VALLEY
THURSDAY NIGHT...FOR AN UPSWING IN CONVECTION. BY THE WEEKEND...HIGH
PRESSURE ALOFT IS EXPECTED TO BUILD OVER THE SOUTHERN
ROCKIES...LARGELY PUTTING THE KIBOSH ON CONVECTIVE DEVELOPMENT.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  49  91  53  93 /   0   0   0   0
DULCE...........................  38  85  41  87 /   0   0   0   0
CUBA............................  42  85  44  86 /   5   0   0   0
GALLUP..........................  44  89  47  90 /   0   0   0   0
EL MORRO........................  43  83  43  86 /   0   0   0   0
GRANTS..........................  41  88  44  90 /   0   0   0   0
QUEMADO.........................  46  86  44  88 /   0   0   5   0
GLENWOOD........................  55  93  54  95 /   5   0   5   0
CHAMA...........................  36  80  38  83 /   5   0   0   0
LOS ALAMOS......................  48  85  51  85 /   5   0   0   0
PECOS...........................  49  86  50  83 /  20   0   0  10
CERRO/QUESTA....................  41  82  44  82 /  20   0   0   5
RED RIVER.......................  36  74  38  72 /  20   0   0  10
ANGEL FIRE......................  35  76  36  75 /  20   0   0  10
TAOS............................  40  84  43  85 /   5   0   0   0
ESPANOLA........................  45  92  48  91 /   5   0   0   0
SANTA FE........................  49  87  54  85 /  10   0   0   5
SANTA FE AIRPORT................  50  90  52  87 /   5   0   0   5
ALBUQUERQUE FOOTHILLS...........  59  91  59  92 /   5   0   0   0
ALBUQUERQUE HEIGHTS.............  61  92  62  91 /   5   0   0   0
ALBUQUERQUE VALLEY..............  58  93  58  93 /   5   0   0   0
ALBUQUERQUE WEST MESA...........  60  92  59  93 /   5   0   0   0
LOS LUNAS.......................  57  94  56  94 /   5   0   0   0
RIO RANCHO......................  60  92  59  92 /   5   0   0   0
SOCORRO.........................  59  93  57  93 /  10   0   5   0
SANDIA PARK/CEDAR CREST.........  50  84  47  83 /  10   0   0   5
MORIARTY/ESTANCIA...............  51  89  51  86 /  10   0   5  10
CLINES CORNERS..................  53  86  55  80 /  20   0   5  10
GRAN QUIVIRA....................  56  87  56  86 /  20   5   5  10
CARRIZOZO.......................  60  92  57  90 /  20   5   5   5
RUIDOSO.........................  55  84  53  80 /  30  10   5  10
CAPULIN.........................  49  85  48  75 /  60  10  10  10
RATON...........................  47  87  50  79 /  50  10   5  10
LAS VEGAS.......................  49  85  51  80 /  30   5   5  10
CLAYTON.........................  59  88  57  77 /  60  10  10  10
ROY.............................  59  88  56  79 /  50   5  10  10
CONCHAS.........................  61  97  63  84 /  50   5   5   5
SANTA ROSA......................  58  94  56  84 /  50   5   5  10
TUCUMCARI.......................  62  98  62  84 /  50   5  10   5
CLOVIS..........................  63  95  60  82 /  40   5  10  10
PORTALES........................  64  96  62  83 /  30   5  10  10
FORT SUMNER.....................  63  96  62  84 /  40   5   5  10
ROSWELL.........................  65  99  64  88 /  20   5   5  10
PICACHO.........................  61  95  59  85 /  30   5   5  10
ELK.............................  57  90  56  83 /  30  10   5  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

34/99
Hazardous weather outlook, Aug 18, 12:40 PM MDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1240 PM MDT TUE AUG 18 2009

NMZ501>540-191200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
1240 PM MDT TUE AUG 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 9 PM THIS
EVENING FOR NORTHEAST AND EAST CENTRAL NEW MEXICO...WHERE LARGE HAIL
AND DAMAGING WIND GUSTS ARE POSSIBLE.  AN ISOLATED TORNADO IS ALSO
POSSIBLE IN THE WATCH AREA. LOCALLY HEAVY RAINFALL MAY ALSO LEAD TO
SOME MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SEVERE WEATHER THROUGH THE NATIONAL WEATHER
SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637.

In the hours before

Special weather statement, Aug 18, 3:31 PM MDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
331 PM MDT TUE AUG 18 2009

NMZ540-182215-
SOUTHWEST CHAVES COUNTY-
331 PM MDT TUE AUG 18 2009

...STRONG THUNDERSTORM MOVING OVER FAR SOUTHWEST CHAVES COUNTY...

AT 330 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 19 MILES SOUTHWEST OF HOPE.
MOVEMENT WAS SOUTHEAST AT 5 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL SOUTHWESTERN CHAVES
COUNTY.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR NORTHEASTERN NEW MEXICO.

&&

LAT...LON 3258 10507 3274 10490 3268 10481 3253 10482
      3252 10483 3252 10498
TIME...MOT...LOC 2131Z 303DEG 7KT 3258 10489

40
Local storm report, Aug 18, 4:16 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
416 PM MDT TUE AUG 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     TORNADO          10 N ROY                36.09N 104.20W
08/18/2009                   HARDING            NM   LAW ENFORCEMENT

            MULTIPLE TOUCHDOWNS POSSIBLE

&&

MTORRES
Local storm report, Aug 18, 4:27 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
427 PM MDT TUE AUG 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     TSTM WND GST     7 W HOUSE               34.65N 104.03W
08/18/2009  E60.00 MPH       QUAY               NM   TRAINED SPOTTER

&&

MTORRES
Local storm report, Aug 18, 4:37 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
437 PM MDT TUE AUG 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             LOGAN                   35.36N 103.44W
08/18/2009  E1.50 INCH       QUAY               NM   BROADCAST MEDIA

            VIA KVII TV FROM VIEWER.

&&

SHY
Local storm report, Aug 18, 4:52 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
452 PM MDT TUE AUG 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             8 N SAN JON             35.23N 103.33W
08/18/2009  M2.00 INCH       QUAY               NM   TRAINED SPOTTER

&&

MTORRES
Local storm report, Aug 18, 4:54 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
454 PM MDT TUE AUG 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HAIL             14 SSW CLAYTON          36.26N 103.27W
08/18/2009  E1.75 INCH       UNION              NM   TRAINED SPOTTER

&&

SHY

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 6:01 PM MDTSevere Thunderstorm WarningABQUnion29 min
Aug 17, 6:10 PM MDTSpecial Weather StatementABQChaves50 min
Aug 17, 7:05 PM MDTAreal Flood AdvisoryABQChaves, Lincoln115 min
Aug 17, 7:36 PM MDTSpecial Weather StatementABQDe Baca39 min
Aug 17, 8:05 PM MDTSevere Thunderstorm WarningABQUnion55 min
Aug 17, 8:13 PM MDTTornado WarningABQUnion47 min
Aug 17, 10:24 PM MDTSpecial Weather StatementABQUnion36 min
Aug 18, 4:00 AM MDTSpecial Weather StatementABQQuay30 min
Aug 18, 12:26 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln64 min
Aug 18, 1:20 PM MDTAreal Flood AdvisoryABQChaves85 min
Aug 18, 1:23 PM MDTSevere Thunderstorm WarningABQColfax, Mora67 min
Aug 18, 1:28 PM MDTSevere Thunderstorm WarningABQChaves62 min
Aug 18, 1:40 PM MDTSpecial Weather StatementABQTorrance35 min
Aug 18, 1:55 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe65 min
Aug 18, 1:58 PM MDTSevere Thunderstorm WarningABQGuadalupe, Lincoln, Torrance62 min
Aug 18, 2:14 PM MDTSevere Thunderstorm WarningABQColfax61 min
Aug 18, 2:27 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora63 min
Aug 18, 2:28 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance62 min
Aug 18, 2:43 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe, Lincoln, Torrance2 hr
Aug 18, 2:46 PM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel, Union59 min
Aug 18, 2:47 PM MDTAreal Flood AdvisoryABQChaves88 min
Aug 18, 2:58 PM MDTSevere Thunderstorm WarningABQLincoln, Torrance35 min
Aug 18, 3:01 PM MDTSpecial Weather StatementABQ29 min
Aug 18, 3:06 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel54 min
Aug 18, 3:14 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel61 min
Aug 18, 3:23 PM MDTTornado WarningABQHarding, Mora52 min
Aug 18, 3:24 PM MDTSevere Thunderstorm WarningABQDe Baca66 min
Aug 18, 3:30 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora, Union60 min
Aug 18, 3:31 PM MDTSpecial Weather StatementABQ44 min
Aug 18, 3:45 PM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel60 min
Aug 18, 4:08 PM MDTTornado WarningABQColfax, Harding, Union52 min
Aug 18, 4:14 PM MDTSevere Thunderstorm WarningABQGuadalupe, Harding, San Miguel61 min
Aug 18, 4:20 PM MDTSevere Thunderstorm WarningABQCurry, De Baca, Quay, Roosevelt55 min
Aug 18, 4:26 PM MDTSevere Thunderstorm WarningABQHarding, Union64 min
Aug 18, 4:29 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Union61 min
Aug 18, 4:43 PM MDTSevere Thunderstorm WarningABQHarding, Quay62 min
Aug 18, 4:49 PM MDTSevere Thunderstorm WarningABQCurry, Quay, Roosevelt56 min
Aug 18, 4:57 PM MDTTornado WarningABQHarding, Union32 min
Aug 18, 5:15 PM MDTSevere Thunderstorm WarningABQHarding, Quay, Union60 min
Aug 18, 5:36 PM MDTTornado WarningABQQuay24 min
Aug 18, 5:44 PM MDTSevere Thunderstorm WarningABQChaves, Curry, Quay, Roosevelt61 min

Nearby

Tornado Warnings in New Mexico, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.